# SDR 2ARF 20081102

- Difficulty date: October 25, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 65,512 hours, 32,311 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: AYG70305513
- Part serial: EM1852
- Condition: Leaking
- Location: Zone 100
- Part time: 25,355 hours, 14,673 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING TAXING, THE CAPTAIN REPORTED FLAPS DISAGREE BETWEEN INSTRUMENT POSITION.  MAINT DETECTED A HYD LEAK IN THE FLAP CONTROL VALVE AND IT WAS REPLACED AND TESTED IAW AMM 27-52-01 ALL CORRECT. DURING OVERNIGHT CHECK, MAINT PERFORMED VERIFY FLAP CONTROL VALVE IAW AMM 27-50-00, ALL CORRECT.
